IIUM Repository (IREP)

Nonlinear consensus for multi-agent systems using positive intractions of doubly stochastic quadratic operators

Abdulghafor, Rawad and Turaev, Sherzod and Mohd Tamrin, Mohd Izzuddin (2016) Nonlinear consensus for multi-agent systems using positive intractions of doubly stochastic quadratic operators. International Journal on Perceptive and Cognitive Computing (IJPCC), 2 (1). pp. 19-22. ISSN 2462 - 229X

[img] PDF - Published Version
Restricted to Repository staff only

Download (349kB) | Request a copy

Abstract

This technical note addresses a new nonlinear protocol class based on doubly stochastic quadratic operators (DSQO) for a consensus problem in multi-agent systems (MAS). In this technical note, a faster consensus is achieved for MAS by the rules of DSQO with the positive interactions among agents.

Item Type: Article (Journal)
Additional Information: 5594/51181
Uncontrolled Keywords: consensus problem, multi-agent systems, positive interactions doubly stochastic quadratic operators
Subjects: Q Science > QA Mathematics
Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Kulliyyahs/Centres/Divisions/Institutes: Kulliyyah of Information and Communication Technology > Department of Computer Science
Kulliyyah of Information and Communication Technology > Department of Computer Science

Kulliyyah of Information and Communication Technology > Department of Information System
Kulliyyah of Information and Communication Technology > Department of Information System
Depositing User: Mohd Izzuddin Mohd Tamrin
Date Deposited: 14 Jul 2016 10:50
Last Modified: 26 Jul 2016 18:05
URI: http://irep.iium.edu.my/id/eprint/51181

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year